INSULIN

LITTLEANN48
By LITTLEANN48 Latest Reply 2009-10-24 18:02:36 -0500
Started 2009-10-23 20:05:38 -0500

I STARTED USING INSULIN ABOUT 2 WEEKS AGO. NOW MY A1C IS HIGHER THAN W/O IT. I HATE IT AND WONDER
WHY INSULIN DOESN'T WORK FOR ME. PLUS I GET HUGE RED BUMPS THAT ITCH AT THE INJECTION SITE. I AM HOPING MY DR. TAKES ME OFF OF THIS JUNK!


5 replies

NewTerry19
NewTerry19 2009-10-24 18:02:36 -0500 Report

Just be patient, dont over stress yourself. Try applying a little pressure on the unjection site afterwards, it helped me. Insulin will be one of your good friends in your care, just like any other friendship, it takes time and trust. Good luck.

Harlen
Harlen 2009-10-24 13:11:13 -0500 Report

It takes time to get all the info you will need to keep it in line there are a lot of poast her that can help you with that info
give it time.
best wishes H

hbkunkel
hbkunkel 2009-10-24 06:15:33 -0500 Report

Have faith. It takes time and patience to get the dosage at the right level. Once you get the right insulin and the right dosage you will feel so much better - I know I did. Be sure to call your doctor about the bumps. Good luck and keep us posted.
Betsie

kdroberts
kdroberts 2009-10-23 21:33:06 -0500 Report

What are you taking, how much are you taking and how are you taking it? Have you been given a sliding scale or insulin to carb ratio? Insulin is actually a great thong and can give you great control if used right. On a side note, it's impossible to say that your A1c is worse because of insulin if you only started it 2 weeks ago. You need to give it at least 3 months before you will see the difference in A1c the insulin makes.

ptsparkle
ptsparkle 2009-10-23 21:13:19 -0500 Report

There are different types of insulin. It might take some time to get the dosage correct. Did they give you instructions on how to inject and proper hygene? Dont give up, when it works, it works well.

Next Discussion: 3rd time no charm »